# SDR UALA2012042002350

- Difficulty date: April 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 43,086 hours, 5,248 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Wrong Part
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONNECTOR M33042 AT BS 660, LBL 90, IS NON COMPLIANT PER AMM.  REPLACED LIGHT ASSY, OPS CHECKED OKAY.
